Value distribution of certain differential polynomials.

Lahiri, Indrajit

International Journal of Mathematics and Mathematical Sciences (2001)

  • Volume: 28, Issue: 2, page 83-91
  • ISSN: 0161-1712

How to cite

top

Lahiri, Indrajit. "Value distribution of certain differential polynomials.." International Journal of Mathematics and Mathematical Sciences 28.2 (2001): 83-91. <http://eudml.org/doc/49558>.

@article{Lahiri2001,
author = {Lahiri, Indrajit},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {value distribution; meromorphic function; small function; differential polynomials},
language = {eng},
number = {2},
pages = {83-91},
publisher = {Hindawi Publishing Corporation, New York},
title = {Value distribution of certain differential polynomials.},
url = {http://eudml.org/doc/49558},
volume = {28},
year = {2001},
}

TY - JOUR
AU - Lahiri, Indrajit
TI - Value distribution of certain differential polynomials.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2001
PB - Hindawi Publishing Corporation, New York
VL - 28
IS - 2
SP - 83
EP - 91
LA - eng
KW - value distribution; meromorphic function; small function; differential polynomials
UR - http://eudml.org/doc/49558
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.